The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Full-Text PDF (210 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 3, 1996, pp. 641–652
DOI: 10.4171/RMI/209

Published online: 1996-12-31

An endpoint estimate for some maximal operators

Daniel M. Oberlin[1]

(1) Florida State University, Tallahassee, USA

No abstract available for this article.

No keywords available for this article.

Oberlin Daniel: An endpoint estimate for some maximal operators. Rev. Mat. Iberoam. 12 (1996), 641-652. doi: 10.4171/RMI/209